×

On some non-linear quasi-variational inequalities and implicit complementarity problems in stochastic control theory. (English) Zbl 0486.49004

Variational inequalities and complementarity problems, theory and applications, Proc. int. School Math., Erice/Sicily 1978, 271-283 (1980).

MSC:

49J40 Variational inequalities
49L20 Dynamic programming in optimal control and differential games
49J45 Methods involving semicontinuity and convergence; relaxation
49J55 Existence of optimal solutions to problems involving randomness